RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 61–80 (Mi tvp4550)  

This article is cited in 8 scientific papers (total in 8 papers)

Limit theorems for two classes of random matrices with dependent entries

F. Götzea, A. A. Naumovb, A. N. Tikhomirovc

a Bielefeld University, Department of Mathematics
b M. V. Lomonosov Moscow State University
c Komi Scientific Center of Ural Branch of RAS

DOI: https://doi.org/10.4213/tvp4550

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 23–39

Bibliographic databases:

ArXiv: 1211.0389
Received: 14.07.2013

Citation: F. Götze, A. A. Naumov, A. N. Tikhomirov, “Limit theorems for two classes of random matrices with dependent entries”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 61–80; Theory Probab. Appl., 59:1 (2015), 23–39

Citation in format AMSBIB
\Bibitem{GotNauTik14}
\by F.~G\"otze, A.~A.~Naumov, A.~N.~Tikhomirov
\paper Limit theorems for two classes of random matrices with dependent entries
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 61--80
\mathnet{http://mi.mathnet.ru/tvp4550}
\crossref{https://doi.org/10.4213/tvp4550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416062}
\elib{http://elibrary.ru/item.asp?id=21826705}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 23--39
\crossref{https://doi.org/10.1137/S0040585X97986916}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925708228}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4550
  • https://doi.org/10.4213/tvp4550
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Goetze, A. A. Naumov, A. N. Tikhomirov, “On minimal singular values of random matrices with correlated entries”, Random Matrices-Theor. Appl., 4:2 (2015), UNSP 1550006  crossref  mathscinet  isi
    2. P. Yaskov, “Necessary and sufficient conditions for the Marchenko-Pastur theorem”, Electron. Commun. Probab., 21 (2016)  crossref  mathscinet  zmath  isi  elib  scopus
    3. F. Goetze, A. A. Naumov, A. N. Tikhomirov, D. A. Timushev, “Local semicircle law under weak moment conditions”, Dokl. Math., 93:3 (2016), 248–250  crossref  mathscinet  zmath  isi  scopus
    4. A. Chakrabarty, R. S. Hazra, D. Sarkar, “From random matrices to long range dependence”, Random Matrices-Theor. Appl., 5:2 (2016), 1650008  crossref  mathscinet  zmath  isi
    5. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Local semicircle law under moment conditions: Stieltjes transform, rigidity and delocalization”, Theory Probab. Appl., 62:1 (2018), 58–83  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. F. Goetze, A. A. Naumov, A. N. Tikhomirov, “Distribution of linear statistics of singular values of the product of random matrices”, Bernoulli, 23:4B (2017), 3067–3113  crossref  mathscinet  zmath  isi
    7. F. Goetze, A. A. Naumov, A. N. Tikhomirov, D. A. Timushev, “On the local semicircular law for Wigner ensembles”, Bernoulli, 24:3 (2018), 2358–2400  crossref  mathscinet  zmath  isi
    8. W. Kirsch, T. Kriecherbauer, “Semicircle law for generalized Curie-Weiss matrix ensembles at subcritical temperature”, J. Theor. Probab., 31:4 (2018), 2446–2458  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:395
    Full text:66
    References:88
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019